[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] low-grade fevers from insulin?

I posted about this when I first logged on to IP early
last year, but so many people I've met since then
seemed to run into this problem I decided to post
about it again. 
When I was on long-acting insulin pre-pump I found
that I had swollen glands, fatigue and low-grade
fevers (hovering around 99 F). The docs could find
nothing wrong with my blood work and my endo refused
to believe it was related to DM or insulin. When I
went on the pump the symptoms all but disappeared. Now
that I'm off the pump and taking Lantus the fevers are
back. I'm wondering if anyone else is or has
experienced this and knows why it happens. I'm having
better BG results on the Lantus than the pump but I
sure don't like these fevers.
Thanks IP,

Do You Yahoo!?
Yahoo! - Official partner of 2002 FIFA World Cup
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml